# SDR KBMA119546

- Difficulty date: July 29, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Part serial: 322
- Condition: Stuck
- Location: Eng Torque
- Part time: 268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE WAS STUCK ON 27 PERCENT.  REPLACED WITH SERVICEABLE UNIT.
